Buy Drugs Online:
Drugs Information:
Drugs List

Generic Name: acetaminophen, diphenhydramine, and phenylephrine (a SEET a MIN oh fen, DYE fen HYE dra meen, and FEN il EFF rin)
Brand Names: Benadryl Allergy & Cold, Benadryl Allergy & Sinus Headache, Robitussin Nighttime Multi-Symptom Cold, Sudafed PE Severe Cold, Theraflu Severe Cold & Cough Nighttime, Theraflu Warming Flu & Sore Throat, Theraflu Warming Severe Cold Nighttime, Theraflu Warming Sinus & Cold

What is Benadryl Allergy & Cold (acetaminophen, diphenhydramine, and phenylephrine)?

Acetaminophen is a pain reliever and fever reducer.

Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

The combination of acetaminophen, diphenhydramine, and phenylephrine is used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Acetaminophen, diphenhydramine, and phenylephrine may also be used for purposes not listed in this medication guide.

What is the most important information I should know about Benadryl Allergy & Cold (acetaminophen, diphenhydramine, and phenylephrine)?

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death. Do not take this medication without a doctor's advice if you have ever had alcoholic liver disease (cirrhosis) or if you drink more than 3 alcoholic beverages per day. You should not use this medicine if you have severe constipation, a blockage in your stomach or intestines, or if you are unable to urinate. Do not use this medicine
Pronunciation: bis-AK-oh-dil
Generic Name: Bisacodyl
Brand Name: Examples include Bisa-Lax and Dulcolax

Bisa-Lax Suppositories are used for:

Relieving occasional constipation and irregularity. It may also be used for other conditions as determined by your doctor.

Bisa-Lax Suppositories are a stimulant laxative. It acts directly on the bowels, stimulating the bowel muscles to cause a bowel movement.

Do NOT use Bisa-Lax Suppositories if:

  • you are allergic to any ingredient in Bisa-Lax Suppositories
  • you have severe stomach pain; appendicitis; severe constipation; stomach, intestinal, or rectal bleeding; or intestinal blockage
  • you are having abdominal surgery

Contact your doctor or health care provider right away if any of these apply to you.

Before using Bisa-Lax Suppositories:

Tell your health care provider if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have heart failure, abnormal levels of fluids or electrolytes in your body, nausea, vomiting, or undiagnosed stomach pain

Some MEDICINES MAY INTERACT with Bisa-Lax Suppositories. However, no specific interactions with Bisa-Lax Suppositories are known at this time.

Ask your health care provider if Bisa-Lax Suppositories may interac

Pronunciation: dye-fen-HYE-dra-meen/soo-doe-e-FED-rin
Generic Name: Diphenhydramine/Pseudoephedrine
Brand Name: Benaphen Plus

Benaphen Plus Controlled-Release Capsules are used for:

Temporarily relieving symptoms of hay fever, allergies, or the common cold, including nasal congestion, runny nose, sneezing, itching of the nose and throat, and itchy/watery eyes. It may also be used for other conditions as determined by your doctor.

Benaphen Plus Controlled-Release Capsules are an antihistamine and decongestant combination. The antihistamine works by blocking the action of histamine, which helps reduce symptoms such as watery eyes and sneezing. The decongestant promotes sinus and nasal drainage, relieving congestion and pressure.

Do NOT use Benaphen Plus Controlled-Release Capsules if:

  • you are allergic to any ingredient in Benaphen Plus Controlled-Release Capsules
  • you are taking sodium oxybate (GHB) or you have taken furazolidone or a monoamine oxidase (MAO) inhibitor (eg, phenelzine) within the past 14 days
  • you have severe high blood pressure, severe heart blood vessel disease, a rapid heartbeat, or severe heart problems

Contact your doctor or health care provider right away if any of these apply to you.

Before using Benaphen Plus Controlled-Release Capsules:

Some medical conditions may interact with Benaphen Plus Controlled-Release Capsules. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking
Generic Name: betamethasone dipropionate
Dosage Form: cream
Betamethasone Dipropionate Cream USP (Augmented*), 0.05%

(Potency expressed as Betamethasone) 

Rx Only

*Vehicle augments the penetration of the steroid.

For Dermatologic Use Only - Not for Ophthalmic Use

Betamethasone Cream Description

Betamethasone Dipropionate Cream (Augmented), 0.05% contains betamethasone dipropionate, USP, a synthetic adrenocorticosteroid, for dermatologic use in an emollient base. Betamethasone, an analog of prednisolone, has a high degree of corticosteroid activity and a slight degree of mineralocorticoid activity. Betamethasone dipropionate is the 17,21-dipropionate ester of betamethasone.

Chemically, betamethasone dipropionate is 9-fluoro-11?,17,21-trihydroxy- 16?-methylpregna-1,4-diene-3,20-dione 17,21-dipropionate, with the empirical formula C28H37FO7, a molecular weight of 504.6, and the following structural formula:

Betamethasone dipropionate is a white to creamy white, odorless crystalline powder, insoluble in water.

Each gram of Betamethasone Dipropionate Cream (Augmented), 0.05% contains 0.643 mg betamethasone dipropionate, USP (equivalent to 0.5 mg betamethasone) in an emollient cream base of carbomer homopolymer type C, ceteareth-30, chlorocresol, cyclomethicone, glyceryl oleate/propylene glycol, propylene glycol, purified water, sodium hydroxide, sorbitol solution, white petrolatum, and white wax.


Dosage Form: ophthalmic solution
Betaxolol Hydrochloride Ophthalmic Solution, 0.5% as base
Sterile

DESCRIPTION

Betaxolol Hydrochloride Ophthalmic Solution contains Betaxolol hydrochloride, a cardioselective beta-adrenergic receptor blocking agent, in a sterile isotonic solution. Betaxolol hydrochloride is a white, crystalline powder, soluble in water, with a molecular weight of 343.89. The chemical structure is presented below:

Empirical Formula:

C18H29NO3•HCl

Chemical Name:

(±)-1-[p-[2-(Cyclopropylmethoxy)ethyl]phenoxy]-3-(isopropylamino)-2-propanol hydrochloride.

Each mL of Betaxolol Hydrochloride Ophthalmic Solution (0.5%) contains: Active: 5.6 mg Betaxolol hydrochloride equivalent to Betaxolol base 5 mg. Preservative: Benzalkonium Chloride 0.01%. Inactives: Edetate Disodium, Sodium Chloride, Hydrochloric Acid and/or Sodium Hydroxide (to adjust pH), and Purified Water.

CLINICAL PHARMACOLOGY

Betaxolol Hydrochloride, a cardioselective (beta-1-adrenergic) receptor blocking agent, does not have significant membrane-stabilizing (local anesthetic) activity and is devoid of intrinsic sympathomimetic action. Orally administered beta-adrenergic blocking agents reduce cardiac output in healthy subjects and patients with heart disease. In patients with severe impairment of myocardial function, beta-adrenergic receptor antagonists may inhibit the sympathetic stimulatory effect necessary to maintain adequate cardiac function.

When instilled in the eye, Betaxolol Hydrochloride Ophthalmic Solution has the action of reducing elevated as well as normal intraocular pressure, whether or not accompanied by glaucoma. Ophthalmic Betaxolol has minimal effect on pulmonar

Pronunciation: bue-SUL-fan
Generic Name: Busulfan
Brand Name: Busulfex

Busulfan causes severe bone marrow depression which may lead to severe anemia (eg, aplastic anemia). This may reduce the ability of the body to fight infection or cancer. It may also reduce the ability of your blood to clot properly, which could result in severe bleeding. Your doctor will perform lab tests, including complete blood cell counts, to monitor your progress and to check for side effects. Be sure to keep all doctor and lab appointments.


Busulfan is used for:

Preparing the body for a hematopoietic stem cell transplant in combination with another medicine (cyclophosphamide) in patients with chronic myelogenous leukemia.

Busulfan is an alkylating agent. It works by slowing down reproduction and growth of certain white blood cells.

Do NOT use Busulfan if:

  • you are allergic to any ingredient in Busulfan
  • you are also taking metronidazole

Contact your doctor or health care provider right away if any of these apply to you.

Before using Busulfan:

Some medical conditions may interact with Busulfan. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have bone marrow depression, blood problems (eg, porphy

Dosage Form: Tablets

Rx only

Code 612Z00               Rev. 05/00

Butapap Description

Butalbital and acetaminophen is supplied in tablet form for oral administration.

Butalbital (5-allyl-5-isobutylbarbituric acid), a slightly bitter, white, odorless, crystalline powder, is a short to intermediate-acting barbiturate. It has the following structural formula:

C11H16N2O3                                                                                             MW = 224.26

Acetaminophen (4’-hydroxyacetanilide), a slightly bitter, white, odorless, crystalline powder, is a non-opiate, non-salicylate analgesic and antipyretic. It has the following structural formula:

C8H9NO2                                                                                                                    MW = 151.17

Each Butapap tablet contains:

Butalbital …………………………………………….50 mg
          Warning: May be habit forming.
Acetaminophen ……………………………………...650 mg

In addition, each tablet contains the following inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, crospovidone, microcrystalline cellulose, povidone, pregelatinized starch, stearic acid with FD&C Blue #1 Lake as coloring.

Butapap - Clinical Pharmacology

This combination drug product is intended as a treatment for tension headache.

It consists of a fixed combination of butalbital and acetaminophen. The role each component plays in the relief of the complex of symptoms known as tension headache is incompletely underst

Dosage Form: cream
Betamethasone Dipropionate Cream, 0.05% (Augmented*)

(potency expressed as betamethasone)

*Vehicle augments the penetration of the steroid.

For Dermatologic Use Only - Not for Ophthalmic Use

Betamethasone Dipropionate Description

Betamethasone Dipropionate cream, 0.05% (augmented) contains Betamethasone Dipropionate, USP, a synthetic adrenocorticosteroid, for dermatologic use in an emollient base. Betamethasone, an analog of prednisolone, has a high degree of corticosteroid activity and a slight degree of mineralocorticoid activity. Betamethasone Dipropionate is the 17, 21-dipropionate ester of betamethasone.

Chemically, Betamethasone Dipropionate is 9-fluoro-11?,17,21-trihydroxy-16?-methylpregna-1,4-diene-3,20-dione17,21-dipropionate, with the empirical formula C28H37FO7, a molecular weight of 504.6, and the following structural formula :

Betamethasone Dipropionate is a white to creamy white, odorless crystalline powder, insoluble in water.

Each gram of Betamethasone Dipropionate cream, 0.05% (augmented) contains: 0.643 mg Betamethasone Dipropionate USP (equivalent to 0.5 mg betamethasone) in an emollient cream base of purified water USP; chlorocresol NF; propylene glycol USP; white petrolatum USP; white wax NF; cyclomethicone NF; sorbitol solution USP; glyceryl oleate/propylene glycol; ceteareth-30; carbomer 940 NF; and sodium hydroxide NF.

Betamethasone Di

Class: Antitussives
ATC Class: R05DB01
VA Class: RE302
CAS Number: 104-31-4
Brands: Tessalon

Special Alerts:

[Posted 12/14/2010] ISSUE: FDA is warning the public that accidental ingestion of benzonatate (Tessalon) by children under the age of 10 years can result in death from overdose. Overdose with benzonatate in children less than 2 years of age has been reported following accidental ingestion of as few as 1 or 2 capsules. Benzonatate may be attractive to children because of the drug's appearance (it is a round-shaped liquid-filled gelatin capsule).

BACKGROUND: Benzonatate is a prescription drug approved for relief of cough in patients over 10 years of age. The safety and effectiveness of benzonatate in children under 10 years of age have not been established. Benzonatate is sold under the brand-name Tessalon and is also sold in generic preparations. Individuals who experience overdose of benzonatate may exhibit restlessness, tremors, convulsions, coma, and cardiac arrest. Signs and symptoms of overdose can occur rapidly after ingestion (within 15-20 minutes). Deaths in children have been reported within hours of the accidental ingestion.

RECOMMENDATION: Patients who are taking benzonatate should keep the medication in a child-resistant container and store it out of reach of children. If a child accidentally ingests benzonatate, seek medical attention immediately. Signs and symptoms of benzonatate overdose can occur rapidly after ingestion (within 15-20 minutes) and may include restlessness, tremors, convulsions, coma, and cardiac arrest. For more information visit the FDA website at: and

Generic Name: brompheniramine and phenylpropanolamine (brome feh NEER a meen/fen ill proe pa NO la meen)
Brand names: Altatapp, Dibrom, Dibromm, Dimaphen, Dimetapp, Myphetapp, ...show all 13 brand names.

What is brompheniramine and phenylpropanolamine?

Brompheniramine is an antihistamine. It works against the naturally occurring chemical histamine in your body. Brompheniramine prevents sneezing; itchy, watery eyes and nose; and other symptoms of allergies and hay fever.

Phenylpropanolamine is a decongestant. It constricts (shrinks) blood vessels (veins and arteries). This reduces the blood flow to certain areas and allows nasal passages to open up.

Brompheniramine and phenylpropanolamine is used to treat nasal congestion and sinusitis (inflammation of the sinuses) associated with allergies, hay fever, and the common cold.

Phenylpropanolamine, an ingredient in this product, has been associated with an increased risk of hemorrhagic stroke (bleeding into the brain or into tissue surrounding the brain) in women. Men may also be at risk. Although the risk of hemorrhagic stroke is low, the U.S. Food and Drug Administration (FDA) recommends that consumers not use any products that contain phenylpropanolamine.

Brompheniramine and phenylpropanolamine may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about brompheniramine and phenylpropanolamine?

Phenylpropanolamine, an ingredient in this product, has been associ

Pronunciation: BEN-zoyl per-OX-ide
Generic Name: Benzoyl Peroxide
Brand Name: Examples include Brevoxyl and Triaz

Benzoyl Peroxide Lotion is used for:

Treating mild to moderate acne. It may be used with other acne medications.

Benzoyl Peroxide Lotion is a keratolytic agent with antibacterial actions. The effectiveness of benzoyl peroxide appears to be due to its antibacterial, peeling (keratolytic), and drying actions.

Do NOT use Benzoyl Peroxide Lotion if:

  • you are allergic to any ingredient in Benzoyl Peroxide Lotion

Contact your doctor or health care provider right away if any of these apply to you.

Before using Benzoyl Peroxide Lotion:

Some medical conditions may interact with Benzoyl Peroxide Lotion. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances

Some MEDICINES MAY INTERACT with Benzoyl Peroxide Lotion. However, no specific interactions with Benzoyl Peroxide Lotion are known at this time.

Ask your health care provider if Benzoyl Peroxide Lotion may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.

How to use Benzoyl Peroxide Lotion:

Use Benzoyl Peroxide Lotion as directed by your doctor. Check the label on the medicine for exact dosing instructions.


Butalbital, Acetaminophen, Caffeine, and Codeine Phosphate Capsules C-III
Revised: June 2011
Rx only
184181-2

Hepatotoxicity

Acetaminophen has been associated with cases of acute liver failure, at times resulting in liver transplant and death. Most of the cases of liver injury are associated with the use of acetaminophen at doses that exceed 4000 milligrams per day, and often involve more than one acetaminophen-containing product.

DESCRIPTION

Butalbital, Acetaminophen, Caffeine, and Codeine Phosphate Capsules is supplied in capsule form for oral administration.

Each capsule contains the following active ingredients:
butalbital, USP........................................  50 mg
acetaminophen, USP............................   325 mg
caffeine, USP........................................  40 mg
codeine phosphate, USP.......................  30 mg

Butalbital (5-allyl-5-isobutylbarbituric acid) is a short- to intermediate-acting barbiturate. It has the following structural formula:

C11H16N2O3                                    molecular weight 224.26

Acetaminophen (4?-hydroxyacetanilide) is a non-opiate, non-salicylate analgesic and antipyretic. It has the following structural formula:

C8H9NO2                                  molecular weight 151.16

Caffeine (1,3,7-trimethylxanthine) is a central nervous system stimulant. It has the following structural formula:

C8H10N4O2                   

Pronunciation: BEN-zoe-il per-OX-ide
Generic Name: Benzoyl Peroxide
Brand Name: BenzEFoam

Benzoyl Peroxide Foam is used for:

Treating acne

Benzoyl Peroxide Foam is a keratolytic agent with antibacterial actions. It works by causing mild drying and peeling of the skin, and by killing sensitive bacteria.

Do NOT use Benzoyl Peroxide Foam if:

  • you are allergic to any ingredient in Benzoyl Peroxide Foam

Contact your doctor or health care provider right away if any of these apply to you.

Before using Benzoyl Peroxide Foam:

Some medical conditions may interact with Benzoyl Peroxide Foam. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances

Some MEDICINES MAY INTERACT with Benzoyl Peroxide Foam. However, no specific interactions with Benzoyl Peroxide Foam are known at this time.

Ask your health care provider if Benzoyl Peroxide Foam may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.

How to use Benzoyl Peroxide Foam:

Use Benzoyl Peroxide Foam as directed by your doctor. Check the label on the medicine for exact dosing instructions.

  • An extra patient leaflet is available with Benzoyl Peroxide Foam. T

Generic Name: betamethasone (oral) (bay ta METH a sone)
Brand names: Celestone, ...show all 7 brand names.

What is betamethasone?

Betamethasone is in a class of drugs called steroids. Betamethasone prevents the release of substances in the body that cause inflammation.

Betamethasone is used to treat many different conditions such as allergic disorders, skin conditions, ulcerative colitis, arthritis, lupus, psoriasis, or breathing disorders.

Betamethasone may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about betamethasone?

You should not use this medication if you are allergic to betamethasone, or if you have a fungal infection anywhere in your body.

Before taking betamethasone, tell your doctor about all of your medical conditions, and about all other medicines you are using. There are many other diseases that can be affected by steroid use, and many other medicines that can interact with steroids.

Your steroid medication needs may change if you have any unusual stress such as a serious illness, fever or infection, or if you have surgery or a medical emergency. Tell your doctor about any such situation that affects you during treatment.

Steroid medication can weaken your immune system, making it easier for you to get an infection or worsening an infection you alrea

Generic Name: aspirin (oral) (AS pir in)
Brand Names: Arthritis Pain, Aspergum Cherry, Aspergum Orginal, Aspir 81, Aspir-Low, Aspirin Lite Coat, Aspirin Litecoat, Aspirin Low Dose, Aspirin Low Strength, Bayer Aspirin, Bayer Aspirin Regimen, Bayer Aspirin Sugar Free, Bayer Aspirin with Calcium, Bayer Childrens Aspirin, Bayer Low Strength, Bayer Plus, Buffered Aspirin, Bufferin, Bufferin Arthritis Strength, Bufferin Extra Strength, Easprin, Ecotrin, Ecotrin Adult Low Strength, Ecotrin Maximum Strength, Fasprin, Genacote, Halfprin, Litecoat Aspirin, Norwich Aspirin, St. Joseph Aspirin, St. Joseph Aspirin Adult Chewable, St. Joseph Aspirin Adult EC, Stanback Analgesic, Tri-Buffered Aspirin, YSP Aspirin, Zorprin

What is aspirin?

Aspirin is in a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation.

Aspirin is used to treat mild to moderate pain, and also to reduce fever or inflammation. Aspirin is sometimes used to treat or prevent heart attacks, strokes, and chest pain (angina). Aspirin should be used for cardiovascular conditions only under the supervision of a doctor.

Aspirin may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about aspirin?

There are many brands and forms of aspirin available and not all brands are listed on this leaflet.

Aspirin should not be given to a child or teenager who has a fever, especially if the child also has flu symptoms or chicken pox. Aspirin can cause a serious and sometimes fatal condition called Reye's syndrome in children.

Stop using this medication and call your doctor at once if you have any symptoms of bleeding in your stomach or intestines. Symptoms include black, bloody, or tarry stools, and coughing up blood or vomit that looks l

Generic Name: betamethasone and calcipotriene (topical) (BAY ta METH a sone and KAL si poe TRYE een)
Brand names: Taclonex, Taclonex Scalp, Dovobet

What is betamethasone and calcipotriene?

Betamethasone is a topical corticosteroid. It reduces swelling, relieves itching, and constricts blood vessels.

Calcipotriene is a form of vitamin D. It works by decreasing the rate of skin cell reproduction.

Betamethasone and calcipotriene is a combination drug used to treat psoriasis vulgaris.

Betamethasone and calcipotriene may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about betamethasone and calcipotriene?

Use this medication exactly as it was prescribed for you. Do not use it in larger doses or for longer than recommended by your doctor.

Before using betamethasone and calcipotriene, tell your doctor if you are pregnant or breast-feeding.

If you miss a dose, use the medication as soon as you remember. If it is almost time for the next dose, skip the missed dose and wait until your next regularly scheduled dose. Do not use extra medicine to make up the missed dose.

There may be other drugs that can affect betamethasone and calcipotriene. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.

Stop using this medication and get emergency medical help if you think you have used too much medicine, or if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Less serious side effects are more likely, and you may have none at all. Talk to your doctor about any side effect that seems unusual o

Pronunciation: ben-zal-KOE-nee-um
Generic Name: Benzalkonium Chloride
Brand Name: CureChrome

Benzalkonium Chloride Solution is used for:

Treating minor cuts, scrapes, and burns.

Benzalkonium Chloride Solution is a topical antiseptic. It works by preventing infection.

Do NOT use Benzalkonium Chloride Solution if:

  • you are allergic to any ingredient in Benzalkonium Chloride Solution
  • you have a deep puncture wound, animal bite, or serious burn

Contact your doctor or health care provider right away if any of these apply to you.

Before using Benzalkonium Chloride Solution:

Some medical conditions may interact with Benzalkonium Chloride Solution. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances

Some MEDICINES MAY INTERACT with Benzalkonium Chloride Solution. However, no specific interactions are known at this time.

Ask your health care provider if Benzalkonium Chloride Solution may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.

How to use Benzalkonium Chloride Solution:

Use Benzalkonium Chloride Solution as directed by your doctor. Check the label on the medicine for exact dosing instructions.

    brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide
    Dosage Form: syrup
    BROMFED® DM COUGH SYRUP
    (Brompheniramine Maleate 2 mg,
    Pseudoephedrine Hydrochloride 30 mg,
    and Dextromethorphan Hydrobromide 10 mg)

    Rx only

    Bromfed DM Description

    Bromfed® DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor.

    Each 5 mL (1 teaspoonful) contains:

    Brompheniramine Maleate, USP     . . . . . . . .  2 mg

    Pseudoephedrine Hydrochloride, USP . . . . . 30 mg

    Dextromethorphan Hydrobromide, USP  . . . 10 mg

    Alcohol 0.95% v/v

    In a palatable, aromatic vehicle.

    Inactive Ingredients: artificial butterscotch flavor, citric acid anhydrous, dehydrated alcohol, FD&C Red No. 40, glycerin, liquid sugar, methylparaben, propylene glycol, purified water and sodium benzoate. It may contain 10% citric acid solution or 10% sodium citrate solution for pH adjustment. The pH range is between 3.0 and 6.0.

    C16H19BrN2•C4H4O4          M.W. 435.31

    Brompheniramine Maleate, USP
    (±)-2- p-Bromo-?-2-(dimethylamino)ethylbenzylpyridine maleate (1:1)

    C10H15NO•HCl                    M.W. 201.69

    Pseudoephedrine Hydrochloride, USP
    (+)-Pseudoephedrine hydrochloride

    C18H25NO•HBr•H2O          M.W. 370.32

    Generic Name: belladonna, ergotamine, and phenobarbital (bel uh DON uh, er GOT uh meen, and feen oh BAR bit al)
    Brand Names: Bel-Phen-Ergot, Bellamine, Bellamor, Bellaphen-S, Bellaspas, Bellergal-S, Duragal-S, Eperbel-S, Spastrin

    What is Bellergal-S (belladonna, ergotamine, and phenobarbital)?

    Belladonna is a naturally occurring mixture that produces many effects in the body. It reduces spasms within the stomach and intestines, the bladder, and the biliary (liver) system. Belladonna also reduces the secretions of many organs, which helps control conditions such as excess stomach acid.

    Ergotamine narrows the blood vessels involved in circulation to the head. Ergotamine can also alter blood flow patterns involved in vascular headaches, such as migraines.

    Phenobarbital is a barbiturate that reduces brain and nervous system activity.

    The combination of belladonna, ergotamine, and phenobarbital is used to treat symptoms of menopause including hot flashes, sweating, increased heart rate, dizziness, restlessness, headache, anxiety, and trouble sleeping.

    Belladonna, ergotamine, and phenobarbital may also be used for purposes other than those listed in this medication guide.

    What is the most important information I should know about Bellergal-S (belladonna, ergotamine, and phenobarbital)?

    Do not use this medication if you have a history of stroke or blood clots, or if you have glaucoma, heart disease, liver disease, kidney disease, porphyria, or high blood pressure. This medication can cause birth defects in an unborn baby. Do not use if you are pregnant. Use an effective form of birth control, and tell your doctor if you become pregnant during treatment. This medication contains phenobarbital, which may be habit-forming. You may have withdrawal symptoms when you stop using this medication after using it over a long period of

    Dosage Form: injection
    Bebulin VH
    (Factor IX Complex),
    Vapor Heated

    Bebulin VH Description

    Bebulin VH (Factor IX Complex), Vapor Heated, (Bebulin VH) is a purified, sterile, stable, freeze-dried concentrate of the coagulation Factors IX (Christmas Factor) as well as II (Prothrombin) and X (Stuart Prower Factor) and low amounts of Factor VII. In addition, the product contains small amounts of heparin (? 0.15 IU heparin per IU Factor IX).

    Bebulin VH is standardized in terms of Factor IX content and each vial is labeled for the Factor IX content indicated in International Units (IU). One International Unit of Factor IX (according to the current International Standard for Human Blood Coagulation Factors II, IX, and X in Concentrates) corresponds to the activity of Factor IX in 1 mL of fresh normal human plasma.

    Bebulin VH - Clinical Pharmacology

    Bebulin VH is a combination of vitamin K-dependent clotting factors found in normal plasma. The administration of Bebulin VH provides an increase in plasma levels of Factor IX and can temporarily correct the coagulation defect of patients with Factor IX deficiency. Plasma levels of Factors II and X will also be increased. However, no clinical studies have been conducted to show benefit from this product for treating deficiencies other than Factor IX deficiency.

    In vivo recovery of Bebulin VH was determined by investigators in Germany, Japan, and the United States using the former International Standard, WHO 72/32 and was found to be 53.3% ±9.6%, 57.5% ±21.8%, and 53.24% ±16.95%, respectively. In the same studies, using different methodologies, half-lives were determined to be 19.4